# SDR UPS805044

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND I/B END FITTING CRACKED AT STA 70 LONG 31R.  REMOVED AND REPLACED I/B END FITTING AT STA 70 LONG 31R PER SRM 51-1-0 AND SRM 51-1-20D.
